Galerkin like method and generalized perturbed sweeping process with nonregular sets
Access noteAcceso a solo metadatos
MetadataShow full item record
In this paper we present a new method to solve differential inclusions in Hilbert spaces. This method is a Galerkin-like method where we approach the original problem by projecting the state into a n-dimensional Hilbert space but not the velocity. We prove that the approached problem always has a solution and that, under some compactness conditions, the approached problems have a subsequence which converges strongly pointwisely to a solution of the original differential inclusion. We apply this method to the generalized perturbed sweeping process governed by nonregular sets (equi-uniformly subsmooth or positively alpha-far). This differential inclusion includes Moreau's sweeping process, the state-dependent sweeping process, and second-order sweeping process for which we give very general existence results.
CONICYT-PCHA/Doctorado Nacional 2013-21130676
Artículo de publicación ISI
Quote ItemSIAM Journal on Control and Optimization, 55 (4): 2412-2436